MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD BBL¿ TB AURAMINE M; AURAMINE O

BECTON DICKINSON & CO. (SPARKS) BD BBL¿ TB AURAMINE M; AURAMINE O
Catalog Number 212514
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using one (1) bd bbl¿ tb auramine m bottle, there was precipitation present in the stain.There was no health impact or consequence reported.
 
Additional Manufacturer Narrative
E1.Initial reporter phone #: (b)(6).A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary - introduction this memo is to summarize findings on your complaint related to bottle tb auramine m 250ml, catalog number 212514, batch number 5189943, complaint # (b)(4) for solution appearance defect.Background components are mixed and dispensed into the appropriate containers.After qc testing product is released and transported to the distribution center.Batch history review the batch history record review indicated no discrepancies.Complaint history review the complaint trends were reviewed for a period covering 12 months.During that time there have been no other confirmed complaints for these issues.Returned material analysis no photos or returns were available at the time of the investigation.Investigational testing/review all release testing was satisfactory.Satisfactory appearance is ¿yellow suspension¿.By definition a suspension is ¿a mixture in which particles are dispersed throughout the bulk of the fluid¿.It is also defined as ¿a mixture in which all particles of a substance are dispersed throughout a gas or liquid.If a suspension is left undisturbed, the particles are likely to settle to the bottom.The particles in a suspension are larger than those in either a colloid or a solution¿.The retention sample from the complaint batch number 5189943 was evaluated along with a control batch of tb auramine m.There was a large amount of particulate visible in the retention samples as well as the control.Staining was completed per instructions in the product insert.Slides of positive (m.Tuberculosis atcc 25177) and negative (b.Subtilis atcc 6533) controls were evaluated and gave satisfactory staining results with the retention and control batches.The retention sample was comparable to the control.Conclusion: this complaint cannot be confirmed.Bd will continue to trend solution appearance complaints and assess product intended uses against regulatory requirements.

Brand Name
BD BBL¿ TB AURAMINE M
Common Device Name
AURAMINE O
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key24896189
Report Number1119779-2026-00676
Device Sequence Number18621590
Product Code KJK
UDI-Device Identifier30382902125144
UDI-Public(01)30382902125144(17)260630(10)5189943
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2026
Device Catalogue Number212514
Device Lot Number5189943
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown